# SDR USAA2013040900007

- Difficulty date: April 8, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 60,171 hours, 41,380 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND BROKEN WIRING IN LOWER PORTION OF FORWARD COAT CLOSET.  MAINTENANCE REPAIRED BROKEN WIRING IN FORWARD COAT CLOSET (EMERGENCY LIGHT) PER MPPM 54-01-10.  OPS CHECK GOOD.
